# SDR 2007UALA01157

- Difficulty date: April 14, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT OTBD MID-SPAR FITTING UPPER TANG HAS DRILL START BESIDE FASTENER HOLE.     [06-14-07]     MAJOR REPAIR ACCOMPLISHED.   REPAIRED DAMAGED AREA. CLEANED DRILL START WITH SPOT FACE. SHOT PEENED,  PASSIVATED AND INSTALLED FASTENER.
